MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant albumin gen.2 results from the cobas c 111 analyzer for nine patients.Patient (b)(6) initial result was 102.25 mg/l.The repeat result on 10-nov-2025, from another laboratory, was 58.7 mg/l.Patient (b)(6) initial result was 28.91 mg/l.The repeat result from another laboratory was 20.7 mg/l.Patient (b)(6) initial result was 34.95 mg/l.The repeat result from another laboratory was 21.1 mg/l.Patient (b)(6) initial result was 55.1 mg/l.The repeat result from another laboratory was 27.5 mg/l.Patient (b)(6) initial result was 237.5 mg/l.The repeat result from another laboratory was 343 mg/l.Patient (b)(6)initial result was 84.3 mg/l.The repeat result from another laboratory was less than 2.50 mg/l.Patient (b)(6) initial result was 50.7 mg/l.The repeat result from another laboratory was 3.01 mg/l.Patient (b)(6) initial result was 19.5 mg/l.The repeat result from another laboratory was 8.62 mg/l.Patient (b)(6) initial result was 22.4 mg/l.The repeat result from another laboratory was 10 mg/l.
 
Additional Manufacturer Narrative
The cobas c 111 analyzer serial number is (b)(6).Calibration and qc were passing at the time of the event.The investigation is ongoing.
 
Additional Manufacturer Narrative
The medwatch section d, device identification was updated.Relevant fields of sections d and g were updated.The investigation was unable to determine a direct root cause.The most likely root cause identified was pre-analytical handling, specifically the lack of urine sample centrifugation, which is consistent with the presence of precipitates and inconsistent results.There was no evidence of an instrument or reagent product issue found.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23706717
Report Number1823260-2025-04928
Device Sequence Number10691701
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04528778001
Device Lot Number85897401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown